# SDR MALA954774

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shear Bolt
- Part number: 2751042179
- Condition: Sheared
- Location: Rt Mlg Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3250 - DURING LANDING AT GFK, THE RIGHT GEAR DOOR POSITION LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED THE LANDING WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RIGHT GEAR DOOR ROLLER SHEAR BOLT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
